MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of elevated advia centaur high sensitivity troponin i (tnih) results which were discordant relative to alternate method testing when using tnih kit lot 113.An initial elevated result was obtained for a 63-year-old female patient.The initial elevated result was reported to the physician(s), who questioned the result.The initial sample was repeated on a non-siemens instrument, and a result of 0.013 g/ml was obtained.Two hours later, a new sample was redrawn and tested on the original system, which produced an erroneous result of 62.11 pg/ml.The redrawn sample was then repeated on a non-siemens instrument, and a result of 0.017 g/ml was obtained, which was considered correct and reported to the physician(s).The customer confirmed that the patient was not admitted to the emergency room due to the discordant tnih result.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported observation of elevated advia centaur high sensitivity troponin i (tnih) results which were discordant relative to alternate method testing.Calibration and quality control (qc) recovered within range on the date of the event.Siemens evaluated the instrument data and the information provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted because the appropriate testing was conducted at the customer site.Based on the available information, a specific cause for the discordant result was unable to be determined.A product problem was not identified.The customer is operational; the issue was resolved by routine troubleshooting.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23887413
Report Number1219913-2025-00223
Device Sequence Number18507754
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)67938113(17)261015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number67938113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale